Skip to main content
Journal of Pharmacology & Pharmacotherapeutics logoLink to Journal of Pharmacology & Pharmacotherapeutics
. 2015 Jul-Sep;6(3):193. doi: 10.4103/0976-500X.162023

Stevens-Johnson syndrome caused by Cefepime: Erratum

PMCID: PMC4544150  PMID: 26312012

In the article, “Stevens-Johnson syndrome caused by Cefepime”, which appeared in the pages 35-36, Issue 1, Vol 6 of Journal of Pharmacology and Pharmacotherapeutics,[1] the names of the authors were written incorrectly as “Mavilia Luciano, Trifirò Caterina, Mercuri Santo Raffaele” instead of “Luciano Mavilia, Caterina Trifirò, Santo Raffaele Mercuri”.

Additionally, in the Address for Correspondence section, the name of the author is written incorrectly as “Trifirò Caterina” instead of “Caterina Trifirò”.

These have now been corrected and reposted online.

REFERENCE

  • 1.Mavilia L, Trifirò C, Mercuri SR. Stevens-Johnson syndrome caused by cefepime? J Pharmacol Pharmacother. 2015;6:35–6. doi: 10.4103/0976-500X.149143. [DOI] [PMC free article] [PubMed] [Google Scholar]

Articles from Journal of Pharmacology & Pharmacotherapeutics are provided here courtesy of Wolters Kluwer -- Medknow Publications

RESOURCES